# SDR AALA2020032439046

- Difficulty date: March 2, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 34,093 hours, 13,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR INTERCOSTAL AT BS 957 AND LBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
